# SDR DALA14013283219

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 68,858 hours, 31,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION, FOUND CORROSION ON CENTER FITTING FRAMES 16-20 STRINGER 23L PAX CABIN DOOR.  REPLACED FITTING AT DOOR IAW SRM 51-72-11, DWG D53112225.
